Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 10, Pages 589-596
http://dx.doi.org/10.1155/S0161171201006123

Arithmetic progressions that consist only of reduced residues

Department of Mathematics, University of South Florida, 4202 E. Fowler Avenue, Tampa 33620, FL, USA

Received 13 June 2000; Revised 25 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul A. Tanner III, “Arithmetic progressions that consist only of reduced residues,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 10, pp. 589-596, 2001. https://doi.org/10.1155/S0161171201006123.